CellCept and Nausea

CellCept® (mycophenolate mofetil) has been extensively studied in clinical trials. In these studies, up to 54.5 percent of people taking CellCept developed nausea. In most cases, reactions such as this are generally minor and easily treated.
 
However, it is important to understand that CellCept can also cause potentially serious side effects. Make sure to contact your provider if you develop potentially serious reactions such as breathing problems, any signs of an infection, or blurred vision.
 
(For more information, click CellCept Side Effects. This full-length article explains how CellCept can cause nausea and other problems, including a more detailed list of potentially serious complications.)
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.